# SDR HNAA2011060100157

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 56,379 hours, 75,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT X222, STRINGER 30-31 HAS CORROSION.  REMOVED VERTICAL FLOOR SUPPORT FRAME. REMOVED RIB SECTION AT X222 BETWEEN STRINGERS 32P AND 28S.  COMPLIED WITH HFEC INSPECTION, NO DEFECTS NOTED.  SPLICE FRAME AT X222 IAW EO8-53-11-0289.
